# SDR USAASB00171

- Difficulty date: June 18, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 577957
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2704 - ON CLIMB-OUT FROM TPA, AT 6,000 FEET, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES.  WHEN THROTTLE WAS REDUCED, LIGHT EXTINGUISHED.  WHEN THROTTLE WAS ADVANCED, LIGHT ILLUMINATED AGAIN. FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL HEAT UPPER MANIFOLD DUCT HAD RUPTURED.  REMOVED NR 2 ENGINE AND REPLACED FUEL HEAT UPPER MANIFOLD DUCT.  REINSTALLED ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
